# SDR IPXA2018032727888

- Difficulty date: March 27, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 58,535 hours, 13,105 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DOOR DISARMED LIGHT IS LOOSE AND FLICKERING.  SECURED THE DOOR LIGHT COVER ,CHECKED OK IAW AMM 52-10-01,  OK FOR SERVICE.
